# SDR GTIA2021090935977

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 57,233 hours, 26,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A I/B SEAT FLASHLIGHT INOP.-R/R FWD F/A I/B SEAT FLASHLIGHT IAW SPIRIT AIRLINES A319 EMERGENCY EQUIPMENT LAYOUT DRAWING # A319-EMR EQUIP.  OPS CHECK GOOD.  THIS CLOSES DMI # 284303201.  DMI LOG UPDATED, PLACARD REMOVED, MOC NOTIFIED.
